# SDR 99ZZZX508

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N626JD
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680084
- Engine: Lyc IO540K1A5
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: SL53E
- Condition: Failed
- Location: Engine
- Part time: 1 hours
- Component: Supairpart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW VERNATHERM INSTALLED IN PA32R300 LYC IO540K1A5.  COULD NOT CONTROL OIL TEMPERATURE.  REPLACED PART, CORRECTED CONDITION.
